# SDR REXA2021110400936

- Difficulty date: October 30, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: CC670180513
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE PERFORMING AILERON WING SIDE BUSHING REPLACEMENT, DAMAGE
WAS CAUSED TO MOST I/B FITTING OUTER LUG                      
"	"R/R UNSERVICEABLE L/H AILERON WING SIDE FITTING WITH SERVICEABLE
FITTING. REFERENCE LINE ITEMS #1-19 FOR WORK PERFORMED WVAC EMP 
STAMP # 722 MTC                                                 
"
